# SDR DALA2024120311409

- Difficulty date: November 23, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Damaged
- Location: Passenger Compar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0689808) PASSENGER COMPARTMENT AT BS 540 BETWEEN BL0 TO LBL24 FLOOR STRUCTURE (PANEL BREAK) DAMAGED. REMOVED AND REMPLACED PASSENGER COMPARTMENT PANEL BREAK AT BS 540 BETWEEN BL0 TO LBL 24 FLOOR STRUCTURE PER B737-900 SRM 51-40-02-0G AND DWG 143A0060 REV. B.
